# SDR RAIA981214

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 31055863
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7633 - JFK - RIGHT ENGINE RPM FLUCTUATING.  A/C DIVERTED TO BGM.  MAINTENANCE REPLACED RIGHT ENGINE RPM MONOPOLE.  (M)
